Journal article icon

Journal article

Positive logic with adjoint modalities: Proof theory, semantics, and reasoning about information

Abstract:

We consider a simple modal logic whose nonmodal part has conjunction and disjunction as connectives and whose modalities come in adjoint pairs, but are not in general closure operators. Despite absence of negation and implication, and of axioms corresponding to the characteristic axioms of (e.g.) T, S4, and S5, such logics are useful, as shown in previous work by Baltag, Coecke, and the first author, for encoding and reasoning about information and misinformation in multiagent systems. For th...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher version

Actions


Access Document


Files:
Publisher copy:
10.1017/S1755020310000134

Authors


Sadrzadeh, M More by this author
Dyckhoff, R More by this author
More by this author
Institution:
University of Oxford
Publisher:
Elsevier B.V. Publisher's website
Journal:
Electronic notes in theoretical computer science Journal website
Volume:
249
Issue:
3
Pages:
Pages: 451-470
Publication date:
2010-09-05
DOI:
EISSN:
1755-0211
ISSN:
1755-0203
URN:
uuid:e4cab7fb-32bf-465f-b32f-044db9d352e9
Source identifiers:
301380
Local pid:
pubs:301380
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP